# SDR CALA2023050801413

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N27277
- Make and model: Boeing 737-8
- Aircraft serial: 67529
- Aircraft time: 1,665 hours, 638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRST CLASS SEAT EMEGENCY LIGHTS INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTER  PACK AND POWE SUPPLY REF AMM 33-51-06. OPS CHECKS GOOD. OK TO CONTINUE. PARTS USED:  99-3351-3-0015,QTY :1  29-3351-3-0031,QTY :1
